# SDR SWAA2022090950625

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACKS FIN M1668 AT PASSENGER MIDDLE CABIN SIDE LT. 2022-427243 / [01] REPLACED EMERGENCY LIGHT BATTERY PACKS FIN M1668 AT PASSENGER MIDDLE CABIN SIDE LT. I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED EMERGENCY LIGHT BATTERY PACKS FIN M1668 AT PASSENGER MIDDLE CABIN SIDE LT. I.A.W B737-700 AMM 33-51-06-960-805.  SEE INDIVIDUAL SIGN OFFS BELOW.
